# SDR CA190408019

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 16,197 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FUEL STARVATION, AT THIS TIME WE ARE UNSURE OF CHAIN OF EVENTS. WE BELIEVE AT THIS TIME THE LOW PRESSURE PUMP FAILED, AND WHEN STBY PUMP WAS SELECTED EITHER THE PUMP BURNT THE CIRCUIT BOARD AND PUMP FAILED TO PUMP OR VICE VERSA. THE STBY PUMP IS FUNCTIONAL ON THE GROUND BUT WE HAVE NO IDEA ABOUT AT ALTITUDE OR COLD TEMPS. THE INCIDENT STARTED TO HAPPEN AT 24000 FT @ -45 DEGREES C. THERE ALSO WAS SIGNIFICANT FERROUS METAL IN FILTER SCREENS WHICH WE BELIEVE CAME FROM THE LOW PRESSURE PUMP. (TC# 20190408019)
